# SDR XNOA1191

- Difficulty date: June 29, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 40,710 hours, 19,759 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI, NR 1 PACK SHUT-OFF.  RE-SEATED CIRCUIT BREAKER AND OPS CHECK GOOD IAW A300 AMM CHAPTER 21-51-00.
